RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 10, Pages 1708–1721 (Mi zvmmf10628)  

Modified discrete source method as applied to the simulation of flows over a periodically irregular surface and a body of revolution

A. G. Kyurkchanabc, S. A. Manenkova

a Moscow Technical University of Communications and Informatics, Moscow, Russia
b Kotelnikov Institute of Radio Engineering and Electronics, Fryazino Branch, Russian Academy of Sciences, Fryazino, Moscow oblast, Russia
c Central Research Institute of Communications, Moscow, Russia

Abstract: The incompressible flow over a stationary periodically irregular surface and a compact body of revolution is computed by applying a modified discrete source method. The method is tested as applied to the flow over a stationary sphere. Numerical results are presented for flows over a sinusoidal surface, a cycloidal surface, a spheroid, a Chebyshev particle, an “analytical” cylinder, and a half ball.

Key words: Laplace equation, discrete source method, auxiliary sources, analytic continuation of a potential, incompressible flow problem.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-02-00247_а


DOI: https://doi.org/10.7868/S0044466917100118

Full text: PDF file (362 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:10, 1682–1694

Bibliographic databases:

UDC: 519.634
Received: 23.05.2016
Revised: 15.02.2017

Citation: A. G. Kyurkchan, S. A. Manenkov, “Modified discrete source method as applied to the simulation of flows over a periodically irregular surface and a body of revolution”, Zh. Vychisl. Mat. Mat. Fiz., 57:10 (2017), 1708–1721; Comput. Math. Math. Phys., 57:10 (2017), 1682–1694

Citation in format AMSBIB
\Bibitem{KyuMan17}
\by A.~G.~Kyurkchan, S.~A.~Manenkov
\paper Modified discrete source method as applied to the simulation of flows over a periodically irregular surface and a body of revolution
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 10
\pages 1708--1721
\mathnet{http://mi.mathnet.ru/zvmmf10628}
\crossref{https://doi.org/10.7868/S0044466917100118}
\elib{http://elibrary.ru/item.asp?id=30046365}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 10
\pages 1682--1694
\crossref{https://doi.org/10.1134/S0965542517100116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000414376700009}
\elib{http://elibrary.ru/item.asp?id=31046005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032721512}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10628
  • http://mi.mathnet.ru/eng/zvmmf/v57/i10/p1708

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:97
    References:31
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020